An overdose of Panangin: symptoms, effects, lethal dose

The symptoms and first aid for overdose Panangin

Panangin is a medicinal drug widely used in cardiology. It is composed of two active ingredients: potassium and magnesium. Apply this drug should be only if there is strong evidence. Dosage and duration of treatment can be assigned only to the attending doctor. Self-medication and uncontrolled administration of the drug is very dangerous. Panangin overdose can lead to severe disorders in the body. This article describes the symptoms, treatment and consequences.

Description of the drug

Drug Panangin is available in tablet form. It is sold in pharmacies without medical prescription. The electrolytes included in the product, magnesium and potassium play an important role in the cardiovascular system and all the metabolic processes in the human body.

Remember that self Panangin can lead to serious electrolyte failure in the body, which can result in cardiac arrest. This drug can be taken only after doctor’s prescription.

Indications for the reception panangina:

  • Cardiac arrhythmias, caused by the scarcity of potassium in the body.
  • Arrhythmia arising in the treatment of cardiac glycosides.
  • The paroxysm and atrial fibrillation.
  • Ventricular premature beats.
  • Hypoxia of the myocardium.
  • Acute coronary syndrome, myocardial infarction.
  • Acute deficiency of magnesium and potassium (you may develop on the background of dehydration, acute poisoning, intoxication).
  • The lack of potassium in the body due to uncontrolled diuretics.

Contraindications to the reception panangina:

  • The high content of potassium and/or magnesium in the blood (hyperkalemia, hypermagnesemia).
  • Allergy and intolerance to medicines or some of its components.
  • Metabolic acidosis (decrease of pH in the body).
  • Cardiogenic shock, in which systolic blood pressure below 90 mm Hg. article
  • Acute hemolysis (splitting, resolution) of red blood cells.
  • Acute or chronic adrenal insufficiency.
  • Atrioventricular block.
  • Renal failure (acute or chronic).
  • Addison’s Disease.
  • Myasthenia gravis.
  • 1 trimester of pregnancy, the period of feeding a child breast milk.
READ  What can I eat after food poisoning adult

In pharmacies you can find analogues of Panangin, having the same composition and effect. We must not forget that the rules for their reception, and dosing can vary.

Analogues of Panangin: asparkam, ritmoson, magnerot.

What drugs can not be combined Panangin

The drug Panangin has a direct impact on the electrolyte composition of blood. To combine it with other drugs with greater care. Doctors do not recommend to accept it in parallel with:

  • tetracycline;
  • iron supplementation;
  • ACE inhibitors;
  • potassium-sparing diuretics (diuretics);
  • produces the anasthetic drugs;
  • the calcitriol.

If you need panangina combination with other drugs should consult a doctor. He will give you recommendations that will help you avoid complications and drug toxicity.

Causes of overdose

Overdose Panangin possible failure to comply with the patient the dosage appointed by the doctor, or in the case of self-medication with this drug.

Due to the fact that the population of patients constantly receiving Panangin, are elderly, they can take a second dose of the drug, forgetting that he drank it already. It is also possible to receive a large amount of drugs during an attack of arrhythmia. People in a panic ready to take all the pills caught him by the arm.

Poisoning drug a child who has found a home tablet. All kids love to pull in my mouth all that I see. Adults need to ensure their safety, keep all medicines out of reach of kids.

Overdose symptoms

Clinical manifestations of poisoning Panangin appear during the first 20-30 minutes after consuming a toxic dose. The more tablets a patient is accepted, the harder it will be for him the consequences of overdose.

The main clinical manifestations are described next:

  • The feeling of anxiety and worry.
  • Slow heartbeat – bradycardia. The pulse rate becomes less than 60 beats per minute.
  • Nausea and vomiting.
  • Reduction in blood pressure.
  • Dry mouth and excessive thirst.
  • Redness of the skin.
  • Abdominal pain, a feeling of intestinal cramping.
  • Loose stools, diarrhea.
  • Paresthesia – sensation of numbness and skin «crawling».
  • Paralysis and paresis of the hands and feet.
  • A feeling of heart rhythm disturbances.

In severe poisoning may develop heart failure. Lethal dose of Panangin for each individual.

First aid for poisoning Panangin

Upon the slightest suspicion of an overdose of Panangin you should immediately call the ambulance. This condition is life-threatening, and trying to cure himself of his dangerous.

If taking the drug less than two hours, we can try to clean the affected gastric cavity from it. To do this he must gulp drink several glasses of water and induce vomiting by pressing a finger on the root of the tongue.

Also can give a poisoned person sorbents. These medicines can neutralize the remnants of the drug in the stomach and duodenum. When panginoon poisoning, you can use any of the drugs from this group who find themselves available in the home medicine Cabinet. For example:

  • APSCO;
  • activated carbon;
  • white coal;
  • POLYSORB;
  • enterosgel;
  • smectite.

After taking the sorbents give the patient to drink. It is best to use mineral and table water. You need to drink slowly and in small SIPS, so as not to provoke retching.

If the poisoned person is unconscious, not waiting for doctors, should be laid on a flat surface and rotate to the side of the head. For increasing the blood flow to the heart and the head to lift the feet up. In case of stopping of the heartbeat and breathing, immediately begin chest compressions.

Treatment

The ambulance crew carries out a quick inspection of the patient, relieves the electrocardiogram monitors the pulse, pressure, saturation and respiration. First and foremost, the patient connects the drip chamber with calcium chloride.

Transporterowych the patient to the nearest emergency Department or poison control. First thing in the hospital he take a blood test for electrolyte composition. Based on their results, selected corrective drug therapy.

In severe poisoning may be assigned to hemodialysis – cleansing the drug using the apparatus «artificial kidney».

Panangin overdose can lead to death. The most common cause of its development is self-medication and noncompliance with medical prescriptions. In the case of poisoning with this drug is an urgent need to seek medical help and call the SMP team. The treatment is performed in a hospital, it is aimed at the normalization of electrolyte composition of blood. Remember that taking Panangin needed according to recommendations of your doctor. The only way you will be able to avoid complications caused by it.